About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 154085, 13 pages
http://dx.doi.org/10.1155/2012/154085
Research Article

Axisymmetric Solutions to Time-Fractional Heat Conduction Equation in a Half-Space under Robin Boundary Conditions

1Institute of Mathematics and Computer Science, Jan Dlugosz University, 42200 Czestochowa, Poland
2Department of Computer Science, European University of Informatics and Economics (EWSIE), 03741 Warsaw, Poland

Received 23 May 2012; Revised 18 July 2012; Accepted 23 July 2012

Academic Editor: Nikolai Leonenko

Copyright © 2012 Y. Z. Povstenko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Y. Povstenko, “Axisymmetric solutions to fractional diffusion-wave equation in a cylinder under Robin boundary condition,” The European Physical Journal Special Topics, vol. 222, no. 8, pp. 1767–1777, 2013. View at Publisher · View at Google Scholar
  • Yuriy Povstenko, “Fundamental solutions to the fractional heat conduction equation in a ball under Robin boundary condition,” Central European Journal of Mathematics, vol. 12, no. 4, pp. 611–622, 2014. View at Publisher · View at Google Scholar